Homology, Homotopy and Applications

Volume 13 (2011)

Number 2

On Groebner bases and immersions of Grassmann manifolds $G_{2,n}$

Pages: 113 – 128

DOI: http://dx.doi.org/10.4310/HHA.2011.v13.n2.a8

Authors

Zoran Z. Petrović (University of Belgrade, Faculty of Mathematics, Belgrade, Serbia)

Branislav I. Prvulović (University of Belgrade, Faculty of Mathematics, Belgrade, Serbia)

Abstract

Mod 2 cohomology of the Grassmann manifold $G_{2,n}$ is a polynomial algebra modulo a certain well-known ideal. A Groebner basis for this ideal is obtained. Using this basis, some new immersion results for Grassmannians $G_{2,n}$ are established.

Keywords

Grassmanian; Groebner basis; immersion

2010 Mathematics Subject Classification

13P10, 55S45, 57R42

Full Text (PDF format)